MathSciNet Relay Station
MathSciNet bibliographic data
MR3019309 93B05 (34A37 34G25)
Liu, Zhenhai; Li, Xiuwen On the controllability of impulsive fractional evolution inclusions in Banach spaces. J. Optim. Theory Appl. 156 (2013), no. 1, 167–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement